I was diagnosed with iron deficiency anemia(hb-9.7 & ferritin 4) and prescribed with 100'mg iron tablets, and I took these tablets only for 2 days one each a day. Then I developed indigestion, throat globus sensation and chest burn. Which made me completely stop oral iron pills. Then I took gastric injections continuously for 3 days of total 6 doses
Which did not cure my globus sensation in Throat.
This continued for almost 3 months, I do not have much of a stomach issues, I only feel globus sensation in the Throat and burping. This lump feeling fades for 2-3 days and again comes back.
I did not had any gastric issues before starting my iron pills.
Now I'm worried, please help.
Patient aged 73 years is suffering from acute upper respiratory tract infection -severe cold and cough Tablet zifi 200 prescribed by doctor is causing severe loose motions after one dose. Please suggest alternative. Other medicines prescribed are pan d, signoflam, montair LC, rapltus xt syrup and duolin respules.
Please suggest alternative for zifi 200. Patient is diabetic.
I had a usg for my cervical lymph nodes, it is paining in my neck jaw and back of neck. I have a sore throat as well and stye in my eye a week back. I am in my third day of antibiotic still no much improvement. Please advice
For the past month, he has been experiencing rashes on his tongue. He has now started applying Candid Mouth gel. The rashes on the front part of his tongue have disappeared since he started using it. However, when he touches the inner part of his tongue with his finger, he can still feel a small- to medium-sized bump. He cannot reach that area properly with his finger, so he is unable to apply the gel there, which is why that part has not recovered yet.
Is there anything serious to worry about? He has never experienced any pain or other significant problems. He only feels a little discomfort (a slight uneasy sensation).
I am on att from past 5 months. Now from past 10 days I feel some kind of itching in my ears and Heavy head. Sometimes I feel like getting tilted towards the other side while walking. It's few times but it's happening. And I get up tired feeling slight dizzy entire day what to do?